Spurious deterministic seasonality and autocorrelation corrections with quarterly data: Further Monte Carlo results

Abstract. Following recent work of Franses, Hylleberg and Lee (FHL), this paper analyses the consequences of fitting a deterministic seasonal model to a quarterly time series which can be (at least approximately) described by a seasonal unit root(s) model. Besides the distribution of the coefficient... Ausführliche Beschreibung

1. Person: da Silva Lopes, Artur C. B.
Quelle: in Empirical economics : a quarterly journal of the Institute for Advanced Studies Vol. 24 (1999), p. 341-359
Weitere Artikel
Format: Online-Artikel
Genre: Key words: Seasonality, unit roots, spurious regression, Monte Carlo, JEL classification: C22, C51, C52
Sprache: English
Veröffentlicht: 1999
Beschreibung: Online-Ressource
Online Zugang: Online
Volltext
Tags: Hinzufügen
Keine Tags. Fügen Sie den ersten Tag hinzu!
Anmerkung: Copyright: Copyright 1999 Springer-Verlag Berlin Heidelberg

Online

Online
Falls Sie Probleme beim Volltextzugriff haben, prüfen Sie bitte auch den 'Find Text'-Button oder fragen Sie uns!

Ähnliche Einträge

Keine ähnlichen Titel gefunden

Privacy Notice Ask a Librarian New Acquisitions